# SDR JIKA2017021401

- Difficulty date: February 14, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N347AF
- Make and model: Beech 1900C
- Aircraft serial: UC66
- Aircraft time: 40,365 hours, 36,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT FROM KSMX TO KSBA WHEN HE NOTICED A BURNING SMELL AND SAW A SMALL AMOUNT OF SMOKE COMING FROM BETWEEN THE GLARE SHIELD AND THE INSTRUMENT BEZEL OF THE PILOT’S ATTITUDE INDICATOR.  THE PILOT CHECKED ALL INSTRUMENTATION AND NOTED NO DEFECTS.  THE SMOKE DISSIPATED AFTER FEW MINUTES. FOLLOWED EMERGENCY PROCEDURES CHECK LIST AND LANDED WITHOUT INCIDENT IN KSBA. INSPECTED THE AIRCRAFT AND PERFORMED GROUND RUN AND OPERATIONAL CHECKS OF ALL SYSTEMS IN KSBA.  NO DISCREPANCIES WERE FOUND.  FERRIED TO KBUR FOR FURTHER INVESTIGATION.  REMOVED INSTRUMENTS, INSPECTED WIRING AND ASSOCIATED CONNECTORS BEHIND THE INSTRUMENT PANEL, NO DEFECTS. AIRCRAFT RETURNED TO SERVICE.  NO SMOKE OR BURNING SMELLS HAVE BEEN REPORTED ON SUBSEQUENT FLIGHTS.
